MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM
Catalog Number 320-31-36
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): humeral stem or stemless (cat# 300-30-06), reverse humeral liner (cat# 320-36-00), reverse humeral tray (cat# 320-10-00), reverse glenosphere baseplate (cat# 320-35-03).
 
Event or Problem Description
As reported, the (b)(6) female patient has a history of rotator cuff repair, primary glenohumeral arthrosis, hypertension, and hyperthyroidism.This patient¿s initial left tsa of the was on (b)(6) 2019.The patient was revised on (b)(6) 2019 due to septic loosening.The devices will not be returned.The study database indicates the event is resolved.All available information has been received at this time.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 16-jul-2029.(h3) upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is unknown at this time however is most likely patient conditions.(h4) device manufacture date: 18-jul-2019.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE, 36MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9595892
Report Number1038671-2020-00005
Device Sequence Number2525681
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight81